MathSciNet Relay Station
MathSciNet bibliographic data
MR2058053 35K65 (35B25 35K15 35K55 35L65)
Maliki, Mohamed; Touré, Hamidou Uniqueness of entropy solutions for nonlinear degenerate parabolic problems. Dedicated to Philippe Bénilan. J. Evol. Equ. 3 (2003), no. 4, 603–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement